| Model Number |
3L80-32 |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Phone number: (b)(6).All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed a falsely depressed carbon dioxide result generated on the architect c16000 processing module for one sample.Results provided: initial result = 6.1 mmol/l, repeat result = 22.9 mmol/l.No impact to patient management was reported.
Additional Manufacturer Narrative
The complaint investigation for falsely depressed carbon dioxide results included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Instrument troubleshooting including washing sample probe and r1 reagent probe was performed.Return testing was not completed as returns were not available.Trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations with lot number 62046uq05 and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Based on the investigation, no systemic issue or deficiency with the carbon dioxide assay for lot 62046uq05 was identified.All available patient information was included.Additional patient details are not available.
Event or Problem Description
The customer observed a falsely depressed carbon dioxide result generated on the architect c16000 processing module for one sample.Results provided: initial result = 6.1 mmol/l, repeat result = 22.9 mmol/l no impact to patient management was reported.